MathSciNet Relay Station
MathSciNet bibliographic data
MR2761109 (2012c:93014) 93B05 (34K35 34K45)
Liu, Yang; Zhao, Shouwei Controllability for a class of linear time-varying impulsive systems with time delay in control input. IEEE Trans. Automat. Control 56 (2011), no. 2, 395–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement